Ischemic Stroke with Multiple Cerebral Artery Stenosis in a Patient with an Anaplastic Astrocytoma during Bevacizumab Treatment: A Case Report.
Аннотация
It has been reported that bevacizumab, an agent administered as an adjuvant therapy for high-grade gliomas, causes thromboembolic complications. We report a cerebral infarction with newly developed cerebral artery stenosis occurring during treatment with bevacizumab for an anaplastic astrocytoma. A 48-year-old female underwent excision surgery for an anaplastic astrocytoma on the right temporal lobe and received radiation therapy and chemotherapy with temozolomide. Twenty months after the maintenance therapy, treatment with bevacizumab was introduced for tumor recurrence. After the 14th course of bevacizumab at 6 months, 27 months after radiation therapy, the patient began experiencing mild right hemiparesis. Magnetic resonance imaging revealed scattered cerebral infarcts on the left frontal lobe and diffuse cerebral artery stenosis of the bilateral internal carotid artery system both inside and outside the radiation-treated area. Antiplatelet medication was commenced, and there was no recurrence of ischemic stroke. The morphological transition of the cerebral arteries should be carefully monitored via magnetic resonance angiography during post-radiation treatment with bevacizumab.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.